# SDR UALA2010111604248

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 71,001 hours, 20,662 cycles
- Engine: Pwa PW2037
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Condition: Malfunctioned
- Location: Stdby Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH STBY POWER SWITCH IN BATTERY POSITION, STBY BUSS LIGHT ILLUMINATES.  LIGHT SHOULD GO OUT.  TROUBLESHOOTING IN PROGRESS.  REPLACED STANDBY POWER SWITCH  (S1), OPS CHECKS OKAY.
